# SDR REXA2017112001184

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,219 hours, 20,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLOOR EMERGENCY LIGHT DAMAGED.   R & R THE EMERGENCY LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD. OK FOR SERVICE.
